# SDR AALA202404017371

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737823
- Aircraft serial: 44449
- Aircraft time: 12,479 hours, 4,743 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY (LAVATORY E), DOOR STICKING ON LOWER RIGHT SIDE. CLEANED AND LUBRICATED BOTTOM OF DOOR.
